# SDR HALA2008102300825

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 717-200
- Aircraft serial: 33467
- Aircraft time: 21,383 hours, 4,341 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENGINE OIL CONSUMPTION RATE HIGH.  T/S PER FIM 71-05-00 & 71-08-00-101 FOUND OIL TANK SERVICE CAP O-RING DETERIORATED REPLACED O-RING AND GRD ENGINE RUN LEAK CHECK GOOD.
